Re: [MOL] Laurie Poole [01657] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Laurie Poole



Yes, he had many side effects throughout the course of treatment.  Loss of
hair is the least of them.  His appetite comes and goes.  At one point he even
had rectal bleeding.  But on the off weeks of chemo he pretty much can resume
his normal activities -- still can go out to dinner, shopping, visiting, etc.
He has gotten additional meds to control the side-effects. They settle the
nausea so he can eat and keep down the food.

Keep hope Laurie!  Question the doctors with anything and everything you want
to know.  God bless you and your Dad.
Chris R.
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------